Scattering for a dispersive charge transfer model
Annales de l'I.H.P. Physique théorique, Volume 67 (1997) no. 4, pp. 339-386.
@article{AIHPA_1997__67_4_339_0,
     author = {Zielinski, Lech},
     title = {Scattering for a dispersive charge transfer model},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {339--386},
     publisher = {Gauthier-Villars},
     volume = {67},
     number = {4},
     year = {1997},
     mrnumber = {1632232},
     zbl = {0887.35110},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1997__67_4_339_0/}
}
TY  - JOUR
AU  - Zielinski, Lech
TI  - Scattering for a dispersive charge transfer model
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1997
SP  - 339
EP  - 386
VL  - 67
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1997__67_4_339_0/
LA  - en
ID  - AIHPA_1997__67_4_339_0
ER  - 
%0 Journal Article
%A Zielinski, Lech
%T Scattering for a dispersive charge transfer model
%J Annales de l'I.H.P. Physique théorique
%D 1997
%P 339-386
%V 67
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1997__67_4_339_0/
%G en
%F AIHPA_1997__67_4_339_0
Zielinski, Lech. Scattering for a dispersive charge transfer model. Annales de l'I.H.P. Physique théorique, Volume 67 (1997) no. 4, pp. 339-386. http://archive.numdam.org/item/AIHPA_1997__67_4_339_0/

[1] W.O. Amrein, A. Boutet De Monvel and V. Georgescu, C0-groups, commutator methods and spectral theory of N-body hamiltonians, Birkhäuser 1996. | MR | Zbl

[2] G. Arsu, Spectral analysis for simply characteristic operators by Mourre's method, Operator theory: advances and applications, Vol. 43, 1990, pp. 89-99, Birkhäuser, Verlag Basel. | MR | Zbl

[3] A. Boutet De Monvel, V. Georgescu, Spectral theory and scattering theory by the conjugate operator method, Algebra and Analysis, Vol. 4, No. 3, 1991, pp. 73-116. | MR | Zbl

[4] J. Derezinski, The Mourre estimate for dispersive N-body Schrödinger operators, Trans. Amer. Math. Soc., Vol. 317, 1990, pp. 773-798. | MR | Zbl

[5] J. Derezinski, Asymptotic completeness for long range quantum systems, Ann. of Math., Vol.. 138, 1993, pp. 427-476. | MR | Zbl

[6] J. Derezinski and C. Gérard, Asymptotic completeness of N-particle systems, Springer-Verlag, 1996.

[7] V. Enss, Asymptotic completeness for quantum mechanical potential scattering I, Short range potentials, Comm. Math. Phys., Vol. 61, 1978, pp. 285-291. | MR | Zbl

[8] W.G. Faris, Self-adjoint operators, Lect. Notes Math., Vol. 433, edited by A. DOLD and B. ECKMANN.

[9] C. Gérard, Mourre estimate for regular dispersive systems, Ann. Inst. H. Poincaré, Physique Théorique, 54/1, 1991, pp. 59-88. | Numdam | MR | Zbl

[10] G.M. Graf, Phase space analysis of the charge transfer model, Helv. Phys. Acta, Vol. 63, 1990, pp. 107-138. | MR | Zbl

[11] G.M. Graf, Asymptotic completeness for N-body short range systems, Comm. Math. Phys., Vol. 132, 1991, pp. 73-104. | MR | Zbl

[12] G.A. Hagedorn, Asymptotic completeness for the impact parameter approximation to the three particle Scattering, Ann. Inst. H. Poincaré, A36, 1982, pp. 19-40. | Numdam | MR | Zbl

[13] L. Hörmander, The analysis of linear partial differential operators, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, Vol. 1, 2, 1983, Vol. 3, 4, 1985. | MR

[14] Pl. Muthuramalingam, A time dependent scattering theory for a class of simply characteristic operators with short range local potentials, J. London Math. Soc., Vol. 32, 2, 1985, pp. 259-264. | MR | Zbl

[15] I.M. Sigal and A. Soffer, The N-particle scattering problem: asymptotic completeness for the short-range quantum systems, Ann. of Math., Vol. 125, 1987, pp. 35-108. | MR | Zbl

[16] I.M. Sigal and A. Soffer, Asymptotic completeness of N-particle long-range scattering, J. Amer. Math. Soc., Vol. 7, 1994, pp. 307-334. | MR | Zbl

[17] U. Wüller, Asymptotische Vollständigkeit beim Charge-Transfer-Modell, Ph. D. Thesis, Berlin, 1988. | Zbl

[18] K. Yajima, A multi-channel scattering theory for some time dependent hamiltonians, Charge Transfer Problem, Comm. Math. Phys., Vol. 75, 1980, pp. 153-178. | MR | Zbl

[19] L. Zielinski, Complétude asymptotique pour un modèle du transfert de charge, Ann. Inst. H. Poincaré, Physique Théorique, Vol. 58, 1993, pp. 363-411. | Numdam | MR | Zbl

[20] L. Zielinski, A proof of asymptotic completeness for N-body Schrödinger operators, Comm. in P.D.E., Vol. 19, 3-4, 1994, pp. 455-522. | MR | Zbl

[21] L. Zielinski, Wave operators of Deift-Simon type for a class of Schrödinger evolutions I, J. of Math. Phys., Geom. and Analysis, Vol. 3, 1996, pp. 169-213. | MR | Zbl